# SDR DALA2024030503045

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 AD - DAMAGES WERE FOUND ON RH ENG DRAG FTG HOLES AS FOLLOW: HOLE #5 CORROSION ON SKIN BETWEEN 4 AND 6 CLOCK POSITIONS, HOLE #8 CORROSION ON FITTING BETWEEN 7 AND 9 CLOCK POSITIONS, IN REFERENCE TO JOB 013-0001 CARD 5720-01100-04B, STEP 4.C. CORRECTIVE ACTION: REF ERA 598549-14AD. (0227441)
